# SDR ASAA2015090812979

- Difficulty date: September 8, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,143 hours, 9,211 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC, 500HR, FAULT ON ENG NR 1.  UPPER EGT SECTORS READING HIGH.  FAULT 73-11372 ON FLIGHT LEG 3.  ACFT GROUNDED. ON DEFERRAL.
